Forum

worst night ever

last had to be the worst night ever for me.the pain in my lower back and legs was immense not only were they painful but they had a trembling feeling going down the middle ,and they kept stiffening up.plus they were burning up.they felt so hot that the rest of my body felt too cold and i started to shiver.couldn,t sleep this is the third night in a row each night seems to be worse then the last.frighten of what tonight brings .feeling so tired no energy at all.can,t understand whats going on.have been trying to wean myself of pregablin due to huge weight i,ve put on.could the cutting my dose down be the cause of all this or is it just a down time for me.anybody else suffered from pregablin withdrawal

the doses of these drugs have to be carefully adjusted as far as I can tell you , not something to just get on or off , it should take a while to get the dosage down safely , just as it takes a while to get used to it in the first place ,

John

p.s . there are other drugs to try for muscle spasms , eg baclofen , and I’m sure others too